en
Scientific article
Open access
English

Comments on: Nonparametric Tail Risk, Stock Returns and the Macroeconomy

Published inJournal of financial econometrics, vol. 15, no. 3, p. 377-387
Collection
  • SFI Research Paper; 16-41
Publication date2017
Citation (ISO format)
CAMPONOVO, Lorenzo, SCAILLET, Olivier, TROJANI, Fabio. Comments on: Nonparametric Tail Risk, Stock Returns and the Macroeconomy. In: Journal of financial econometrics, 2017, vol. 15, n° 3, p. 377–387. doi: 10.1093/jjfinec/nbx004
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal1479-8409
493views
286downloads

Technical informations

Creation07/25/2016 10:22:00 AM
First validation07/25/2016 10:22:00 AM
Update time03/15/2023 12:34:32 AM
Status update03/15/2023 12:34:32 AM
Last indexation01/16/2024 9:21:55 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack